CureZone   Log On   Join
Re: went to doc today
 
lorax Views: 1,363
Published: 16 years ago
 
This is a reply to # 868,386

Re: went to doc today


I too had the heart flutter thing (as well as most of the other side effects.) I did not go through all the tests though (I do not trust doctors very much) so I decided to get my Mirena removed first to see if it would make a difference and then go from there.
Well I had it removed on 4/17 and I have not had any heart flutters/irregularity at all. Most of my side effects went away quickly although I have had a few relapses but no where near as bad as when it was in. I think you will notice a change as soon as it is out if you have it removed. I have no doubt the Mirena caused this symptom as well as all the other symptoms I had.
Good Luck!!
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2023  www.curezone.com

0.250 sec, (1)